# SDR ASAA0080193

- Difficulty date: March 7, 2000
- Submitted: July 11, 2000
- Operation: Air carrier
- Aircraft: N955AS
- Make and model: Doug DC-9-82
- Aircraft serial: 48080
- System (JASC): 5240 · Service Doors
- Part: Latch
- Condition: Stuck
- Location: Service Door
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

PDX - AFTER ARRIVAL OF FLIGHT 603, CREW REPORTED THE L2 DOOR HOLD OPEN WOULD NOT RELEASE FROM FUSELAGE WHEN USING HAND LEVER.  ADJUSTED THE DOOR HOLD OPEN MECHANISM AND OPERATED NORMALLY.  (M)
